# SDR DALA2022052403610

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION STRINGER 41L AND BTW FR58 TO 59 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED STRINGER 41L BTW FR58 TO 59 IN AFT CARGO COMPARTMENT AS PER SRM A319 53-41-13.(2247725)
